Skip to Content

Join the 'Orgasm' group to help and get support from people like you.

Orgasm Questions

 Clear

We found 100 questions associated with the 'Orgasm' topic.

Could "inability to orgasm" be just a temporary side effect of Lexapro?

Posted 5 Feb 2014 by Tw021913 6 answers

My doctor prescribed 10mg of Lexapro (generic) for my constant anxiety and irritability. I've been on it five days now and I really like it. I am not worried or snappy and my husband says I'm being much more pleasant. The only problem is both times we've had sex since I started lex I ...

Do the sexual side effects ever get better or go away while using 20 mg of citalopram?

Posted 30 Mar 2013 by KLY1966 3 answers

I have been taking 20 mg of citalopram for almost a month and am having problems during sex, I am having difficulty achieving an orgasm. I am a male and wonder if any other men have or had this problem and if it gets better after prolonged use of this drug? This is the only antidepressant I take .

Pristiq - I have problems with a decreased sex drive and difficulty having an orgasm?

Posted 29 Dec 2012 by s6917 6 answers

Is there anything to help with this side effect. I am on Pristiq for depression. This drug has been great for the depression and the only side effect I have noticed is sexual.

Do the sexual side effects ever go away on Prozac? Inability to orgasm and low libido?

Posted 6 Jan 2018 by Wickedinked30 2 answers

Ive tried so many different meds and thwy almost all have this side effect. I cant remember the name of the one that i tried that really messed me up. Caused me to have restless legs and made my legs, arms, hands and fingers to just HAVE to draw up it was awful. I need some suggestions if anyone ...

Anxiety with sexual side effect?

Posted 5 Apr 2018 by sweetweina 2 answers

Hi, everyone, my boyfriend has anxiety and he is taking duloxetine 40mg and buspirone 30mg daily, these medications drops his libido to a degree that he has no sexual drive and hard for him to orgasm. What other anti-anxiety meds he can try but have less sexual side effects? Please help us. Thank ...

Can I get pregnant if we used a condom, he didnt orgasm and we filled the condom with water after?

Posted 10 Mar 2018 by josi2990 2 answers

Me and my boyfriend had sex. We used a condom and he didnt orgasm inside of me. He put the condom on correctly and we filled it with water after. Maybe my anxiety is just freaking me out.

I was just prescribed Flomax to treat an enlarged prostate. I'm worried about the "dry" orgasm?

Posted 10 Jan 2018 by Wallster 1 answer

The urologist said all men who take Flomax will experience this symptom. How likely is this condition to be permanent even if you stop taking Flomax? Is this something you get used to? Does it impact other aspects of sexual functioning? I just read some good things about Doxazosin. Is this a ...

I am a 55 year old male. Can I increase my sperm amount ?

Posted 27 Mar 2018 by Dave196355 0 answers

I am very sexually active and when I have an orgasm my sperm is a small amount is there something I can change in my diet to increase the amount or is this normal?

Why did changing the type of condoms I use from Normal to Extended Pleasure cause penile problems?

Posted 13 Jan 2018 by Mr_Twenty6 0 answers

Before anyone starts trying to blame something else other than condoms, I would like everyone to know that I have always been able to maintain an erection and experience an orgasm whenever I wished, even though I suffer from ADD, Depression, Degenerative Disc Disease, L5-S1 Disc Herniation, Vacuum ...

Pristiq increase causing inability to orgasm?

Posted 15 May 2017 by Asparrowa 1 answer

I've just increased my pristiq from 50mg to 100mg over the last week. Its working well and after being through many of drugs over 15 years im happy with it. The only issue is with the recent increase, I can't have orgasms, at all. Ive tried everything. Has anyone else had this happen with ...

Lack of libido and unable to orgasm?

Posted 16 Jun 2017 by jango2000 1 answer

Im starting Zoloft 50 mg. I totally lost my libido.I been only 10 days. Will this sideefect decreasewith some time??

Page 1 2 3 4 5 6 7 Next

Ask a Question

Search this Group